On |A|k summability factors of infinite series

dc.contributor.authorRhoades, B.E.
dc.contributor.authorSavaş, Ekrem
dc.date.accessioned2020-11-21T15:54:12Z
dc.date.available2020-11-21T15:54:12Z
dc.date.issued2010en_US
dc.departmentİstanbul Ticaret Üniversitesien_US
dc.description.abstractIn an earlier paper (Rhoades. B. E. and Savaş, E. Some necessary conditions for absolute matrix summability factors. Indian J. Pure Appl. Math., 2002. 33(7), 1003-1009) the authors obtained necessary conditions for the series ?an to be absolutely summable of order k by a triangular matrix. In this paper we present sufficient conditions for absolute matrix summability factors. As a corollary we obtain a result of N. Singh (On |N?,pn| summability factors of infinite series. Indian J. Math., 1968, 10, 19-24).en_US
dc.identifier.doi10.3176/proc.2010.3.02en_US
dc.identifier.endpage206en_US
dc.identifier.issn1736-6046
dc.identifier.issue3en_US
dc.identifier.scopus2-s2.0-77956699728en_US
dc.identifier.scopusqualityQ3en_US
dc.identifier.startpage201en_US
dc.identifier.urihttps://doi.org/10.3176/proc.2010.3.02
dc.identifier.urihttps://hdl.handle.net/11467/3783
dc.identifier.volume59en_US
dc.identifier.wosWOS:000281955600002en_US
dc.identifier.wosqualityQ3en_US
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US
dc.language.isoenen_US
dc.relation.ispartofProceedings of the Estonian Academy of Sciencesen_US
dc.relation.publicationcategoryKonferans Öğesi - Uluslararası - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectAbsolute summabilityen_US
dc.subjectSummability factorsen_US
dc.titleOn |A|k summability factors of infinite seriesen_US
dc.typeConference Objecten_US

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
proc-2010-3-201-206.pdf
Boyut:
183.2 KB
Biçim:
Adobe Portable Document Format
Açıklama: